# SDR GUUA01060701

- Difficulty date: January 6, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Aircraft time: 32,969 hours, 32,705 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9131 TPA/MIA - DURING FLIGHT, THE LEFT MAIN LANDING GEAR "B" LOOP RED ANNUNCIATOR ILLUMINATES INTERMITTENTLY.  CONTINUED TO MIA LANDED WITHOUT INCIDENT.  ADJUSTED THE LEFT "B" SYSTEM DOWNLOCK PROXIMITY SENSOR.
